Thread: worried about fina
04-12-2003, 01:38 PM #1New Member
- Join Date
- Apr 2003
worried about fina
whats up guys, im 22 and ive just finished my 2nd cycle of prop/eq and got very good results and no side effects from either one..that i can see anyways. i was thinking about taking a cutting cycle of fina/prop but im alittle worried about finas side effects. everyone i know who has taken it grew tits and one kid thought he was losing his hair. do u think if i saw no side effects from the test that i will be ok with taking fina? thanks guys.
04-12-2003, 02:11 PM #2
This seems rediculous. Everyone you know has had sides from trenbolone ? Tits (aka, gyno)? They must be really sensitive to progesterone or they made the tren from fina at a very high concentration and administered way too much.
Trenbolone is significantly more androgenic than testosterone so combining the two does leed to a pretty androgenic combination. If you have had no problems with testosterone before - than you may be okay with trenbolone.
But the beauty of trenbolone made from Finaplix is it's attached to an acetate ester, it leaves your system fast (like propinate) - so if sides take ahold, you can simply stop taking it. Blood levels of it will drop significantly in about 2 days versus several weeks with heavier esters.
04-12-2003, 02:26 PM #3
bingo warrior.... 100% run nolva if your nervooooous
04-12-2003, 04:13 PM #4Senior Member
- Join Date
- Sep 2002
Bromo, not nolva. You should be fine bro.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)